Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 546343

Using non-cofinite resolutions in shape theory. Application to Cartesian products


Mardešić, Sibe
Using non-cofinite resolutions in shape theory. Application to Cartesian products // Mathematical communications, 16 (2011), 301-317 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 546343 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Using non-cofinite resolutions in shape theory. Application to Cartesian products

Autori
Mardešić, Sibe

Izvornik
Mathematical communications (1331-0623) 16 (2011); 301-317

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
strong shape; Cartesian product; cofinite polyhedral resolution

Sažetak
The strong shape category of topological spaces SSh can be defined using the coherent homotopy category CH and cofinite polyhedral resolutions of spaces. In the problem whether the Cartesian product $X\times P$ of a compact Hausdorf space <i>X</i> and a polyhedron <i>P</i> is a product in the category Sh, one encounters the difficulty that the natural polyhedral resolution, associated with <i>X &times P</i>, is not a cofinite resolution. In the paper it is shown how one can overcome this difficulty.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe
Using non-cofinite resolutions in shape theory. Application to Cartesian products // Mathematical communications, 16 (2011), 301-317 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. (2011) Using non-cofinite resolutions in shape theory. Application to Cartesian products. Mathematical communications, 16, 301-317.
@article{article, author = {Marde\v{s}i\'{c}, S.}, year = {2011}, pages = {301-317}, keywords = {strong shape, Cartesian product, cofinite polyhedral resolution}, journal = {Mathematical communications}, volume = {16}, issn = {1331-0623}, title = {Using non-cofinite resolutions in shape theory. Application to Cartesian products}, keyword = {strong shape, Cartesian product, cofinite polyhedral resolution} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • mathematical Reviews, Zentralblatt für Mathematik